Change of drift in one-dimensional diffusions
Rogers, L. C. G.
Finance and Stochastics
Springer Berlin Heidelberg
MetadataShow full item record
Desmettre, S., Leobacher, G., & Rogers, L. C. G. (2021). Change of drift in one-dimensional diffusions. Finance and Stochastics, 25 (2), 359-381. https://doi.org/10.1007/s00780-021-00451-w
Funder: Johannes Kepler University Linz
Abstract: It is generally understood that a given one-dimensional diffusion may be transformed by a Cameron–Martin–Girsanov measure change into another one-dimensional diffusion with the same volatility but a different drift. But to achieve this, we have to know that the change-of-measure local martingale that we write down is a true martingale. We provide a complete characterisation of when this happens. This enables us to discuss the absence of arbitrage in a generalised Heston model including the case where the Feller condition for the volatility process is violated.
Article, One-dimensional diffusions, Change of measure, Heston model, Feller condition, Free lunch with vanishing risk, 60J60, 91B70, G13
External DOI: https://doi.org/10.1007/s00780-021-00451-w
This record's URL: https://www.repository.cam.ac.uk/handle/1810/319146